Product moments of order statistics from the doubly truncated exponential distribution
N. Balakrishnan and
P. C. Joshi
Naval Research Logistics Quarterly, 1984, vol. 31, issue 1, 27-31
Abstract:
Recurrence relations for the product moments of order statistics from a doubly truncated exponential distribution are obtained. These relations allow us to evaluate the product moments for all sample sizes.
Date: 1984
References: Add references at CitEc
Citations:
Downloads: (external link)
https://doi.org/10.1002/nav.3800310105
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:wly:navlog:v:31:y:1984:i:1:p:27-31
Access Statistics for this article
More articles in Naval Research Logistics Quarterly from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().